# SDR 2007UALA04834

- Difficulty date: November 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 60,074 hours, 17,456 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SWITCH LOOSE. FOUND DAMAGE TO THE SWITCH ASSY BY IMPACT.  SECURED THE SWITCH & INSTALLED A NEW SWITCH GUARD.
